Volume 2, 2019
|Number of page(s)||19|
|Section||Mathematics - Applied Mathematics|
|Published online||02 July 2019|
Euclidean Jordan algebras and some conditions over the spectra of a strongly regular graph
Department of Cívil Engineering of University of Porto, Street Roberto Frias, 0351-4200-465 Porto, Portugal
* Corresponding author: firstname.lastname@example.org
Accepted: 13 May 2019
Let G be a primitive strongly regular graph G such that the regularity is less than half of the order of G and A its matrix of adjacency, and let 𝒜 be the real Euclidean Jordan algebra of real symmetric matrices of order n spanned by the identity matrix of order n and the natural powers of A with the usual Jordan product of two symmetric matrices of order n and with the inner product of two matrices being the trace of their Jordan product. Next the spectra of two Hadamard series of 𝒜 associated to A2 is analysed to establish some conditions over the spectra and over the parameters of G.
Key words: Euclidean Jordan algebras / Strongly regular graphs / Admissibility conditions
© L. Vieira, Published by EDP Sciences, 2019
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.